DOI 10.11604/pamj.2016.24.308.8828
Pulmonary alveolar hemorrhage mimicking a pneumopathy: a rare complication of dual antiplatelet therapy for ST elevation myocardial infarction.
Аннотация
Diffuse alveolar hemorrhage after percutaneous coronary intervention (PCI) is a rare complication. The diagnosis is difficult and can mimic by clinical and radiological features other diagnosis as pneumopathy. We herein report the case of a 63-year-old female admitted to the hospital for ST elevation myocardial infarction. The patient underwent PCI and received dual antiplatelet therapy. Four days later, she developed dyspnea, hemoptysis and fever. Clinical, radiological and biological findings oriented to a pneumopathy and the patient received the treatment for it. Later and because of the non improvement, a thoracic computed tomography was performed and revealed patchy areas of ground-glass opacity consistent with a diffuse pulmonary hemorrhage. The combination therapy with aspirin and clopidogrel was therefore the most likely cause. Although the dual antiplatelet combination reduces systemic ischemic events after PCI, it is associated with increased risk of nonfatal and sometimes fatal bleeding. Hence the necessity of close and careful observation to watch for possible fatal complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.